Percocet overdose is poisoning from an overdose of Percocet.
Note: This list may not be all inclusive.
Full Question: I had been having a daily headache for several years and was taking 1/2 Percocet tablets twice and sometimes 3 times a day for a total of 1 1/2 Percocet per day. I saw my doctor, and she said I should try going off the Percocet for 2 to 3 months so I did and the daily headache has just about disappeared. I continue to have a Migraine 1 to 2 per month but I take Imitrex to get rid of the Migraine. One in awhile I will get a moderate headache and take 1 Percocet to ease the pain but it seems to bring on a worse headache and sometimes a Migraine. Why does this happen? Answer : Hello; Your physician was correct in having you stop the Percocet. She or he probably suspected analgesic rebound headache, which can occur after too frequent use of opiates and simple analgesics (Tylenol, aspirin or ibuprofen). You usual migraine seems quite treatable with the Imitrex. Good luck, John Claude Krusz and Teri Robert About Ask the Clinician : Dr. Krusz is a recognized expert in the fields...
You've probably been hearing in the news that an FDA advisory panel has recommended lowering the maximum recommended dose of acetaminophen from 1,000 mg per dose to 650 mg. They also recommended lowering the maximum daily dose, which is currently 4 grams (4,000 mg). Although they didn't specify what the maximum daily dose should be lowered to, it would most likely be in the neighborhood of 2,600 mg per day. The reason the FDA is considering changing their recommendations is that acetaminophen overdose is currently the leading cause of liver failure in the U.S. What many news reports are not telling you, though, is that this same advisory panel, by a narrow margin, also recommended banning hydrocodone and oxycodone products like Vicodin and Percocet that contain acetaminophen. (Vicodin and its generic counterparts contain hydrocodone and acetaminophen. Percocet and its generic formulations contain oxycodone and acetaminophen.) According to a 2005 stu...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.